Estimates for solutions of parabolic initial-boundary value problems in weighted Hölder norms
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. 10, Tome 147 (1980), pp. 147-155
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1980_147_a9,
author = {V. A. Solonnikov and A. G. Khachatryan},
title = {Estimates for solutions of parabolic initial-boundary value problems in weighted {H\"older} norms},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {147--155},
year = {1980},
volume = {147},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1980_147_a9/}
}
TY - JOUR AU - V. A. Solonnikov AU - A. G. Khachatryan TI - Estimates for solutions of parabolic initial-boundary value problems in weighted Hölder norms JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1980 SP - 147 EP - 155 VL - 147 UR - http://geodesic.mathdoc.fr/item/TM_1980_147_a9/ LA - ru ID - TM_1980_147_a9 ER -
%0 Journal Article %A V. A. Solonnikov %A A. G. Khachatryan %T Estimates for solutions of parabolic initial-boundary value problems in weighted Hölder norms %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1980 %P 147-155 %V 147 %U http://geodesic.mathdoc.fr/item/TM_1980_147_a9/ %G ru %F TM_1980_147_a9
V. A. Solonnikov; A. G. Khachatryan. Estimates for solutions of parabolic initial-boundary value problems in weighted Hölder norms. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. 10, Tome 147 (1980), pp. 147-155. http://geodesic.mathdoc.fr/item/TM_1980_147_a9/